Open Access
Translator Disclaimer
2012 Exact Solutions of Generalized Boussinesq-Burgers Equations and (2+1)-Dimensional Davey-Stewartson Equations
Isaiah Elvis Mhlanga, Chaudry Masood Khalique
J. Appl. Math. 2012(SI14): 1-8 (2012). DOI: 10.1155/2012/389017

Abstract

We study two coupled systems of nonlinear partial differential equations, namely, generalized Boussinesq-Burgers equations and (2+1)-dimensional Davey-Stewartson equations. The Lie symmetry method is utilized to obtain exact solutions of the generalized Boussinesq-Burgers equations. The travelling wave hypothesis approach is used to find exact solutions of the (2+1)-dimensional Davey-Stewartson equations.

Citation

Download Citation

Isaiah Elvis Mhlanga. Chaudry Masood Khalique. "Exact Solutions of Generalized Boussinesq-Burgers Equations and (2+1)-Dimensional Davey-Stewartson Equations." J. Appl. Math. 2012 (SI14) 1 - 8, 2012. https://doi.org/10.1155/2012/389017

Information

Published: 2012
First available in Project Euclid: 16 July 2013

zbMATH: 1267.35167
MathSciNet: MR3005165
Digital Object Identifier: 10.1155/2012/389017

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2012 • No. SI14 • 2012
Back to Top